MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (b)(6) displayed a "system error, out of service, revert to manual cpr" error message was confirmed during archive data review and functional testing.A review of the archive data log file indicated the occurrence of system error 139 (unable to hold compression position).The root cause of the system error was determined to be the drivetrain motor brake gap being too wide and out of specification.As a result, the autopulse stopped functioning due to a system error, as designed.The brake gap issue is most likely attributed to wear and tear.A review of the archive data showed system error 139 (unable to hold compression position), thus, confirming the reported complaint.The autopulse platform failed initial functional testing due to "system error, out of service, revert to manual cpr" upon powering up the device, confirming the reported complaint.The brake gap needs to be adjusted to be within the specification to address the system error.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there were three similar complaints reported for autopulse platform with (b)(6).Ccr 51771, reported on oct 27, 2020, ccr 61582, reported on dec 01, 2021, and ccr 71700, reported on feb 01, 2023.The brake gap was adjusted to specification to remedy the system error 139.
 
Event or Problem Description
During shift check, the customer reported that upon powering on, the autopulse platform (b)(6) displayed a "system error, out of service, revert to manual cpr" error message and didn't work.The customer restarted the platform, but the issue was not resolved.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key20249416
Report Number3010617000-2024-00740
Device Sequence Number7291961
Product Code DRM
UDI-Device Identifier00849111065009
UDI-Public00849111065009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown